Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2013 | Journal Article | IST-REx-ID: 2887   OA
Genotypic recognition and spatial responses by rice roots
S. Fang, R. Clark, Y. Zheng, A. Iyer Pascuzzi, J. Weitz, L. Kochian, H. Edelsbrunner, H. Liao, P. Benfey, PNAS 110 (2013) 2670–2675.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Extending continuous maps: Polynomiality and undecidability
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, U. Wagner, in:, 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
An output sensitive algorithm for persistent homology
C. Chen, M. Kerber, Computational Geometry: Theory and Applications 46 (2013) 435–447.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2822   OA
3D phenotyping and quantitative trait locus mapping identify core regions of the rice genome controlling root architecture
C. Topp, A. Iyer Pascuzzi, J. Anderson, C. Lee, P. Zurek, O. Symonova, Y. Zheng, A. Bucksch, Y. Mileyko, T. Galkovskyi, B. Moore, J. Harer, H. Edelsbrunner, T. Mitchell Olds, J. Weitz, P. Benfey, PNAS 110 (2013) E1695–E1704.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Journal Article | IST-REx-ID: 2815
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B.T. Fasy, G. Rote, Discrete & Computational Geometry 49 (2013) 797–822.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
Configuration space for shortest networks
H. Edelsbrunner, N. Strelkova, Uspekhi Mat. Nauk 67 (2012) 203–204.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Annotating simplices with a homology basis and its applications
O. Busaryev, S. Cabello, C. Chen, T. Dey, Y. Wang, in:, Springer, 2012, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed